# SDR SWAA084917

- Difficulty date: September 7, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 32,919 hours, 19,973 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND RT WING OUTBOARD T/E AFT FLAP DELAMINATED.  REPAIRED FLAP PER SRM.
